Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can pimples and dark spots on the face be treated?

Hi doctor my name is greeshma
My face is full of pimples and dark spots I had used several creams and lotions from markets but there is no change plzzzzz help me what to do am so sad about this problm
Fri, 31 Aug 2018
Report Abuse
Dermatologist 's  Response
Hi,

I can understand about your concern for acne and post acne spots.
Acne vulgaris is a multifactorial skin disease. Along with medicine,you should take few steps to control the new acne lesions:

-Avoid stress and tension.
-Take precautions to reduce oiliness of the face
-Get treatment for dandruff, if it is there
-Avoid oily food
-Take proper sleep
-Avoid drugs like steroids..etc.
-Take Minocycline daily on empty stomach. Apply Clindamycine gel on the lesions.
-Do face wash containing Salicylic acid and Glycolic acid.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. Hi. Doctor I have a problem in face when the pimple comes on my face nd after 3 or 4 days the pimple will finished but the pimple marks still have it doesn t finished for long time so plz can u tell me about some good cream to remove dark spot cream

doctor1 MD

Hello Doctor i have been experiencing excessive pimples since September. When they go away, they leave dark spots. Someone suggested me to apply Tenovate-M to get rid of spots faster; and so i did. but the usage did not show any results. i recently visited a doctor and he told that Tenovate-M is the cause of these pimples and that it affects adversely, one should never use it. i wanted to ask is it true? i m worried about my face ever since. Can u please suggest some remedy for my face? Thank you

doctor1 MD

hi i am jagadesh i am getting pimple on my face.. after they vanish out , leaves some dark spot and small pore on my face.. by this i am not comfortable.can i help me in trying out for some cosmetics which help me in vanishing out marks and to fill the dermis pores